im nearly on week 5 of prozac, still up and down days my on is living back home so probly why im till jittery im sure it wont be long before i dont worry bout evry little thing what do you think.
This is just my experience, but when I took prozac it helped with my depression but didn't seem to help my anxiety. Are you taking any other meds to help with the worrying? Talk to your doc if don't see more improvement over the next week or so.
Hope you continue to have more good days.
Hi ladybird lyn,
I agree completely with JJ, I've said it before, too, you seem to need something for anxiety! Your doctor needs to know how bad your anxiety is, to the point of not eating.
Just a few weeks of Ativan or Valium may help you greatly and if your doc says no, ask for Buspar. One of these medications will really help you, just for a short while if need be.
Hi, i also agree with the ladies, an additional medication could be the key to help you feel more relaxed. A short course of a benzodiazepine could be be the answer. I have tried Diazepam in the past also & i didn't particularly like the effect either. You could ask your doctor about Librium or Xanax? These types of medications can be highly addictive, so you wouldn't want to take them long term. Alternatively, if in another week or so, you are still feeling very this way, an alternative antidepressant may be considered? There are many to choose from, and there are different groups, which act in their own unique way. I take Citalopram (along with other medications) & have recently had Pregabalin added, to help with my feelings of anxiety. This has worked really well. So there are options that can be explored. Are you having any counselling, or seeing a psychologist/psychiatrist?
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jun 2014 • 2 answers
Posted 24 Apr 2015 • 2 answers
Posted 29 Sep 2015 • 1 answer
Posted 6 Jan 2016 • 1 answer
Posted 10 Jan 2016 • 4 answers